HAFFA Dongguan Tour (23 June 2023)

Time	Content	Location
08:30	Meet-up and set off at Airport Express Line Kowloon Station	Kowloon station – Exit A
09:15 – 09:45 (1 hr 15 mins coach travel to Bestar)	Shenzhen Bay Port boundary-crossing	Shenzhen Bay Port
11:00 – 11:45 (15 mins coach travel to pier)	 Introduction of HKIA Logistics Park ("HKIALP") (10 minutes) Bestar Logistics Warehouse Tour and Operation Demonstration Security Screening (10 minutes) Cargo build up (10 minutes) CTO acceptance (15 minutes) 	Bestar Logistics Centre
12:00 – 12:15 (15 mins coach travel to restaurant)	Pier observation and Operation Demonstration (15 minutes)	Dongguan Humen Port
12:30 – 13:30 (1 hr 15 mins coach travel to the Port)	Business Lunch	Seafood Riverside Restaurant
14:45 – 15:15	Shenzhen Bay Port boundary-crossing	Shenzhen Bay Port
16:00	Arrival and dismiss at Airport Express Line Kowloon Station	Kowloon station – Exit A